Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wza

after tane, acne coming back.. what to do!?

Recommended Posts

So i was on 80mg/day for 3 months, then 40mg/day for three months and I had excellent results from accutane... Fast forward ~6months and I just had a widespread breakout on my forehead.. But the thing is, every zit that comes up is small and really weak, usually surfacing and popping within a day. What I am wondering is, is this breakout due to the accutane wearing off or is it due to other factors like how I just started taking a different multivitamin?

The reason i am perplexed is because the acne had been coming back for the past month or so, but it was always isolated zits, maybe 1 or 2 at a time.. then suddenly i had this breakout on my forehead of probably 10 really small zits, is this a sign of things to come or could it be triggered by other factors besides accutane wearing off?

Any advice, input would be greatly appreciated.

Share this post


Link to post
Share on other sites

How bad was your acne before accutane? If it was severe, I'd get back on accutane ASAP. My daughter took a first course, then the acne started coming back, and we waited while trying other things that ultimately didn't work. In the meantime her skin got worse and worse. I wish we'd just jumped right back on. Now she's done with 4mos of her second course and looking better, but I think she went through a year of needless breaking out.

Share this post


Link to post
Share on other sites

that same thing happened to me. a total of 10 months went by since i finished accutane, and i decided to do it again. it was much harder the second time, but i'm glad i did it. i think the problem was i rarely ever washed my face after the first round because it was so clear. before you think about doing it a second time, make sure you try getting it clear with other things... benzoyl peroxide is awesome.

Share this post


Link to post
Share on other sites

that same thing happened to me. a total of 10 months went by since i finished accutane, and i decided to do it again. it was much harder the second time, but i'm glad i did it. i think the problem was i rarely ever washed my face after the first round because it was so clear. before you think about doing it a second time, make sure you try getting it clear with other things... benzoyl peroxide is awesome.

I seem to be having a bit of the same problem. It's not nearly as bad as before, but I get small "zits" here and there, and for some reason I'm getting small bumps on my temples and forehead, and some on the side of my cheek.

Share this post


Link to post
Share on other sites

this happened to me in past to the derm waited 3 wks after tane stopped to see if it would continue to clear some more,it didnt and so he gave another 3 mths course,then it did.

Share this post


Link to post
Share on other sites

Yep. That's how it happens.

A few tiny pimples here and there on the forehead. Then a few all at once. Then slight oiliness.

You try to deny that it's happening, but then you wake up a month later and it's back. I lasted a year after Accutane.

Share this post


Link to post
Share on other sites

well i have had 3 course of tane now in total and if it comes back again i wont be going back on it,i decided after 3x no more, it will be babies for me in few mths and after that i will try other things if it comes back,s far skin great.

Share this post


Link to post
Share on other sites

yup mine came back really sever like 5 months later worse than my acne already was before tane. id rather not have went on it

Share this post


Link to post
Share on other sites

yup mine came back really sever like 5 months later worse than my acne already was before tane. id rather not have went on it

wow..i have never heard of it coming back worse than before! I always thought that if it came back, it would be more mangeable :think:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×